MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 7K72-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.No additional information was provided.An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.
 
Event or Problem Description
The account observed false elevated architect estradiol results of >1000 pg/ml on (b)(6) 2020 on a (b)(6) year old female patient who recently had a hysteroscopy.The patient was tested again on (b)(6) 2020 with architect estradiol of 87 pg/ml.The account uses a reference range of female: follicular phase 21-251 pg/ml ovulation phase 38-649 pg/ml, luteal phase 21-312 pg/ml postmenopausal = 28 pg/ml.The patient was taking mifepristone around (b)(6) 2020.No impact to patient management was reported.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10990994
Report Number3005094123-2020-00281
Device Sequence Number3487220
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public00380740014711
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2020
Device Model Number7K72-25
Device Catalogue Number07K72-25
Device Lot Number14120UI00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-02/8/19-001-C
Patient Sequence Number1
Patient Age48 YR